# SDR FDEA202106161567

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53833366206
- Condition: Corroded
- Location: Frms 42-46 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 38R BTW FR42 TO FR46 ON AIR CONDITION BAY PERFORMED PERMANENT REPAIR ON STR 38R BTW FR45 TO FR46 ON AIR CONDITION BAY IAW   EA # 6-5310-T0362286 EA TITLE: FUSELAGE MAINFRAME - CORROSION ON STRINGER S-38R   BETWEEN FRAMES 45 AND 46 - BLEND REPAIR
